Techno Press
You logged in as Techno Press

Structural Engineering and Mechanics
  Volume 33, Number 4, November10 2009 , pages 539-542
DOI: https://doi.org/10.12989/sem.2009.33.4.539
 


Dynamic eigenvalue analysis of structures with interval parameters based on affine arithmetic
Zhu Zeng-qing and Chen Jian-jun

 
Abstract
    .
 
Key Words
    .
 
Address
Zhu Zeng-qing and Chen Jian-jun: School of Electromechanical Engineering, Xidian University, Xi
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2024 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: info@techno-press.com